# SDR 2007F00055

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 4,967 hours, 8,528 cycles
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM CONFINED AREA, ENGINE AND ROTOR RPM FLUCTUATED. ROTOR RPM DROOPED, COLLECTIVE APPLIED, ACTIVATED NR 2 ENGINE OEI LIGHT.
